# SDR SWAA2019030730407

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 53,391 hours, 31,425 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: EFS06442
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 12 GROUND SPOILER ACTUATOR CRACKED AND WAS LEAKING.  R&R NR 12 GROUND SPOILER ACTUATOR PER AMM.
